RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2010, Volume 51, Number 4, Pages 785–804 (Mi smj2125)  

This article is cited in 5 scientific papers (total in 5 papers)

On the sojourn time of a random walk in a strip

V. I. Lotovab

a Sobolev Institute of Mathematics, Novosibirsk, Russia
b Novosibirsk State University,Novosibirsk, Russia

Abstract: We obtain asymptotic representations for the triple transforms of the joint distribution of the sojourn time of a random walk in a strip (as well as in a half-plane) in $n$ steps and of the location at time $n$ under the condition of unboundedly moving-off boundaries of the sets. The Cramér type conditions are imposed on the distribution of jumps.

Keywords: random walk, sojourn time in a strip, factorization identities, moment generating functions, asymptotic analysis.

Full text: PDF file (366 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2010, 51:4, 621–638

Bibliographic databases:

UDC: 519.21
Received: 01.07.2009

Citation: V. I. Lotov, “On the sojourn time of a random walk in a strip”, Sibirsk. Mat. Zh., 51:4 (2010), 785–804; Siberian Math. J., 51:4 (2010), 621–638

Citation in format AMSBIB
\Bibitem{Lot10}
\by V.~I.~Lotov
\paper On the sojourn time of a~random walk in a~strip
\jour Sibirsk. Mat. Zh.
\yr 2010
\vol 51
\issue 4
\pages 785--804
\mathnet{http://mi.mathnet.ru/smj2125}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2732298}
\transl
\jour Siberian Math. J.
\yr 2010
\vol 51
\issue 4
\pages 621--638
\crossref{https://doi.org/10.1007/s11202-010-0064-x}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000281763300006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77956272167}


Linking options:
  • http://mi.mathnet.ru/eng/smj2125
  • http://mi.mathnet.ru/eng/smj/v51/i4/p785

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Lotov, “On the Asymptotics of Weighted Renewal Function”, J. Math. Sci., 188:4 (2013), 435–440  mathnet  crossref
    2. V. I. Lotov, “On the asymptotics of weighted renewal function”, J. Math. Sci., 198:5 (2014), 575–579  mathnet  crossref
    3. V. I. Lotov, “Asymptotic expansions for the distribution of the sojourn time of a random walk on a half-axis”, Proc. Steklov Inst. Math., 282 (2013), 146–156  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    4. V. I. Lotov, A. S. Tarasenko, “On the asymptotics of the mean sojourn time of a random walk on a semi-axis”, Izv. Math., 79:3 (2015), 449–466  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. A. S. Tarasenko, “O vremeni prebyvaniya sluchainogo bluzhdaniya vyshe nekotoroi granitsy”, Sib. elektron. matem. izv., 12 (2015), 406–420  mathnet  crossref
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:236
    Full text:84
    References:26
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020